Recurrence Relations and Differential Equations of the Hermite–Sheffer and Related Hybrid Polynomial Sequences
In this article, the recurrence relations and differential equation for the 3-variable Hermite–Sheffer polynomials are derived by using the properties of the Pascal functional and Wronskian matrices. The corresponding results for certain members belonging to the Hermite–Sheffer polynomials are also obtained.
KeywordsHermite–Sheffer polynomials Generalized Pascal functional matrix Wronskian matrix Recurrence relations Differential equations
Mathematics Subject Classification15A15 15A24 33C45 65QXX
The authors are thankful to the reviewer(s) for several useful comments and suggestions towards the improvement of this paper. The second and third authors thank the first author for her helpful discussion and excellent suggestions.
All the authors read and approved the final manuscript.
Compliance with ethical standards
Conflict of interest
The authors declare that they have no competing interests.
- Dattoli G (1999) Hermite–Bessel and Laguerre–Bessel functions: a by-product of the monomiality principle. Advanced special functions and applications (Melfi, 1999) In: Proc. Melfi Sch. Adv. Top. Math. Phys. Aracne, Rome, 2000. vol 1, pp 147–164Google Scholar